# SDR QXEA2014031900245

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 29,800 hours, 31,033 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 632
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,666 hours, 5,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, LT MAIN GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  ALTERNATE GEAR EXTENSION PROCEDURE WAS ACCOMPLISHED FOR LANDING.  BOTH GREEN AND RED LT GEAR LIGHTS WERE ILLUMINATED IN FLIGHT.  UNABLE TO DUPLICATE ON GROUND, NO PSEU CODES FOR NOTED EVENT.   R & R GEAR CONTROL PANEL IAW AMM 32-31-01-000-801 AND 32-31-01-400-801, PERFORMED 10 GEAR RETRACTIONS.  TESTS GOOD. RETURNED TO SERVICE.
